On the uniqueness of solutions in the class of increasing functions of a system describing the dynamics of a viscous weakly stratified fluid in three-dimensional space.
Giniatoullin, Andrei I.
Revista Colombiana de Matemáticas, Volume 31 (1997), p. 71-76 / Harvested from The Electronic Library of Mathematics
Published online : 1997-01-01
EUDML-ID : urn:eudml:doc:120173
Keywords:
Keywords:
@article{01274720,
     title = {On the uniqueness of solutions in the class of increasing functions of a system describing the dynamics of a viscous weakly stratified fluid in three-dimensional space.},
     journal = {Revista Colombiana de Matem\'aticas},
     volume = {31},
     year = {1997},
     pages = {71-76},
     zbl = {0933.76022},
     language = {en},
     url = {http://dml.mathdoc.fr/item/01274720}
}
Giniatoullin, Andrei I. On the uniqueness of solutions in the class of increasing functions of a system describing the dynamics of a viscous weakly stratified fluid in three-dimensional space.. Revista Colombiana de Matemáticas, Volume 31 (1997) pp. 71-76. http://gdmltest.u-ga.fr/item/01274720/